# SDR SWAA001878

- Difficulty date: September 28, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 44,412 hours, 32,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT STRAP PLAYOUT EXCESSIVE.  REINSTALLED SLIDE ASSY PER MM.
